# SDR ASAA2019061439690

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 19,579 hours, 6,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER NEAR L2 DOOR KNOCKED OFF. GROUNDED - YES. REINSTALED EXIT LIGHT COVER @ L1 DOOR.
